# SDR DALA2023071005528

- Difficulty date: July 6, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 71,451 hours, 27,200 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD CRACK RIGHT WHEEL WELL UPPER CORNER NEAR SPOILER MIXER. FABBED DOUBLER AND DRILLED ALL HOLES TO FINAL SIZE 576315. INSTALLED DOUBLER PER B737 SRM 57-10-10-2R. REMOVED TEMP REPAIR AND INSTALLED PERMANENT CAT B REPAIR AT R/H WING CENTER SECTION REAR SPAR VERTICAL PRESSURE DECK WEB STA 663 IAW B737 SRM 57-10-10-2R-3.
